# SDR FDEA201009213594

- Difficulty date: September 21, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 114N4002153A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT T/E WEDGE UPPER SURFACE HAS SEVERAL DENTS REPAIRED NR 1 SLAT WS 711.5 TO 743.5 T/E WEDGE UPPER SURFACE IAW SRM 51-70-10, PN 114N4002-153A, SN A1-0616.  CLASSIFED CATEGORY "A" MAJOR REPAIR.
